# SDR DALA2022010300010

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 40,536 hours, 27,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE DURING THE DOUBLER REMOVE PROCESS. WEB DAMAGE WAS FOUND ON LEFT HAND SIDE, LOCATED ON INTECECTION STA 674 AND STGR 18LH. SUMMARY OF NRC 00175: WEB ON STA 674 LH WAS REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4. (LP #2071146)
